# SDR AALA016021

- Difficulty date: February 27, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606004
- Condition: Failed
- Location: Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT REMAINS ON AT ROW 28.  REPLACED LEFT AFT EMERGENCY LIGHT MODULE.  ACCOMPLISHED REQUIRED CHECKS MM SYSTEM CHECKED NORMAL.  (M)
